# SDR QXEA2008111401181

- Difficulty date: November 9, 2008
- Submitted: November 14, 2008
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 19,402 hours, 14,043 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SFO - JUST AT THRUST APPLICATION FOR TAKEOFF PAX DR OUTER HANDLE CAUTION MESSAGE.  ABORTED TAKEOFF AND RETURNED TO THE GATE.  INSPECTED PASSENGER DOOR FOR ANY OBVIOUS DEFECTS, NO DEFECTS NOTED.  COMPLIED WITH OPS CHECK PASSENGER DOOR TASK 52-11-00-710-801-A02.  NO DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
